# SDR 96ZZZX3423

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27354
- Make and model: Piper PA-31-350
- Aircraft serial: 317752180
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: B002861
- Condition: Overvoltage
- Location: Dc System
- Component: Lamar
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

REGULATOR OVERVOLTAGED.  BOTH ALTERNATORS DROPPED OFF-LINE.  PILOT FAILED TO RESET, CONSEQUENTLY, THE BATTERY DISCHARGED AND A TOTAL ELECTRICAL SHUT DOWN OCCURRED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.
